# SDR ASAA2019051929390

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 43,851 hours, 13,167 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 3400010260
- Part serial: DD871290N
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 40,203 hours, 11,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472010 FAN BLADE LUBRICATION #2 ENG SUBTASK 839-032 BLADES #5 & #11 CU-NI-IN COATING MISSING BEYOND AREA X. GROUNDED - YES. ADDITIONAL PARTS RECORDED ON MIG2A-11960055. REMOVED & REPLACED 3 PAIRS OF FAN BLADES ON #2 ENG. REF AMM 72-21-02 AND TASKCARD 7847010. SET BALANCE SCREWS ON SPINNER TO ALL -7/14 & RESET AEVM TO NOMINAL REF AMM 72-21-02 REF TASK CARD 78472010 FOR INSTALLATION OF FAN BLADES.
